Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 6906049, 10 pages
http://dx.doi.org/10.1155/2016/6906049
Research Article

Multiplicity of Positive Solutions for Fractional Differential Equation with -Laplacian Boundary Value Problems

Department of Mathematics, Jazan University, P.O. Box 114, Jazan, Saudi Arabia

Received 15 October 2015; Accepted 6 April 2016

Academic Editor: Kanishka Perera

Copyright © 2016 Sabbavarapu Nageswara Rao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sabbavarapu Nageswara Rao, “Multiplicity of Positive Solutions for Fractional Differential Equation with -Laplacian Boundary Value Problems,” International Journal of Differential Equations, vol. 2016, Article ID 6906049, 10 pages, 2016. https://doi.org/10.1155/2016/6906049.